MAUDE Adverse Event Report: PRYTIME MEDICAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit

PRYTIME MEDICAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit
Catalog Number KT1835C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution due to the presence of an introducer sheath, which may have contributed to the development of a thrombus requiring a thrombectomy for treatment.The introducer sheath is manufactured and labeled by the oem and included in prytime's convenience kit.On (b)(6) 2024 prytime was informed of the following case.A female patient involved in a motor vehicle collision arrived at the facility hypotensive.Ct imaging identified bleeding from the liver and colon.The patient was taken to the or, where an ex-lap was performed.A 7 fr introducer sheath was placed in the common femoral artery (cfa).A reboa catheter was placed through the introducer sheath and inflated.The liver and colon were repaired but there continued to be high levels of arterial bleeding without a good source.The portal vein branches were ligated.After the bleeding was stable, the reboa catheter was deflated and removed.The introducer sheath remained in place in the patient.At this point, the patient had a good blood pressure (bp) distal to the introducer sheath.The patient started bleeding again in the icu.Due to the ongoing hemodynamic instability, a second reboa catheter was inserted through the existing introducer sheath and inflated.An adrenal artery laceration was found that had not been identified initially.The left adrenal artery was ligated.The second reboa catheter was eventually removed in the or.The introducer sheath was removed later that night.There were left lower extremity (lle) pulse discrepancy issues overnight.The following morning it was reported that no distal lle pulses were palpable.An arterial duplex was performed which identified an iliac artery thrombus.A thrombectomy was performed.At the time this information was obtained, the patient's lle flow had been re-established, and the patient remains alive.Per the physician, the patient's vascular anatomy was incredibly small on imaging.The introducer sheath was nearly occlusive of the patient's cfa for a total of 12 hours 51 minutes, which may have contributed to the development of the thrombus.There was no reported or alleged failure of the introducer sheath or its labeling.

Brand Name
REBOA CATHETER CONVENIENCE KIT
Common Device Name
Catheter introducer kit
Manufacturer (Section D)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
suite 300
boerne, TX 78006
MDR Report Key20211833
Report Number3026788751-2024-00012
Device Sequence Number7202560
Product Code OFC
UDI-Device Identifier00863092000101
UDI-Public863092000101
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKT1835C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown